The Chebyshev Solution of the Linear Matrix Equation AX + YB = C.
Numerische Mathematik, Tome 46 (1985), pp. 455-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Chebyshev solutions, linear matrix equation, Chebyshev error, algorithm, numerical examples
@article{NUMA_1985__46_133007,
author = {K. Zietak},
title = {The {Chebyshev} {Solution} of the {Linear} {Matrix} {Equation} {AX} + {YB} = {C.}},
journal = {Numerische Mathematik},
pages = {455--478},
year = {1985},
volume = {46},
zbl = {0557.65024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1985__46_133007/}
}
K. Zietak. The Chebyshev Solution of the Linear Matrix Equation AX + YB = C.. Numerische Mathematik, Tome 46 (1985), pp. 455-478. http://geodesic.mathdoc.fr/item/NUMA_1985__46_133007/